# SDR CA011108010

- Difficulty date: October 31, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 2,604 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 21511002822
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ATTEMPTING TO REMOVE WIRE FROM FLEXIBLE CONDUIT TECHNICIAN NOTICED THAT FLEXIBLE CONDUIT HAD BEEN BURNT. UPON CLOSER INSP FOLLOWING NOTED: 1) HOME MADE PLASTIC CABLE BLOCK (FAIR LEAD) INST 2) FRESH PRIMER WAS BRUSHED ON SEVERAL AREAS INCLUDING WING SPAR. 3)RIB P/N 215-11014-822 IS WRINKLED. 4)3 STRINGERS HAVE BEEN AFFECTED BY HEAT DAMAGE. 5)WIRE BUNDLE SHOWS SIGN OF SMOKE. 6)ONE PIECE OF ANTI CHAFING MATERIAL (CATERPILLAR STRIP) SHOWS SIGNS OF MELTING. NDT CONTRACTOR COMPLETED CONDUCTIVITY TEST TO DETERMINE STRUCTURAL INTEGRITY OF AREA. WING SPAR TESTED SERVICEABLE, RIB, FALSE RIB, &3 STRINGERS HAVE BEEN HEAT DAMAGED. REQD REPAIRS WILL BE COMPLETED ON A/C PRIOR TO FURTHER FLT.
